Advertisement

Strong approximations of some biometric estimates under random censorship

  • Murray D. Burke
  • Sándor Csörgő
  • Lajos Horváth
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Strong Approximation Random Censorship 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Anderson, T.W.: A modification of the sequential probability ratio test to reduce the sample size. Ann. Math. Statist. 31, 165–197 (1960)Google Scholar
  2. 2.
    Berman, S.M.: A note on extreme values, competing risks and semi-Markov processes. Ann. Math. Statist. 34, 1104–1106 (1963)Google Scholar
  3. 3.
    Breslow, N., Crowley, J.: A large sample study of the life table and product limit estimates under random censorship. Ann. Statist. 2, 437–453 (1974)Google Scholar
  4. 4.
    Csörgő, M., Révész, P.: Strong approximations in probability and statistics. New York: Academic Press 1981Google Scholar
  5. 5.
    Csörgő, S.: Limit behaviour of the empirical characteristic function. Ann. Probability 9, (1981)Google Scholar
  6. 6.
    Csörgő, S., Horváth, L.: On the Koziol-Green model of random censorship. Biometrika 68 (1981). To appearGoogle Scholar
  7. 7.
    Dvoretzky, A., Kiefer, J., Wolfowitz, J.: Asymptotic minimax character of the sample distribution function and of the multinomial estimator. Ann. Math. Statist. 27, 642–669 (1956)Google Scholar
  8. 8.
    Efron, B.: The two-sample problem with censored data. Proc. Fifth Berkeley Symp. Math. Statist. Probability 4, 831–853 (1967)Google Scholar
  9. 9.
    Földes, A., Rejtő, L.: Strong uniform consistency for non-parametric survival estimators from randomly censored data. PreprintGoogle Scholar
  10. 10.
    Földes, A., Rejtő, L.: Asymptotic properties of the non-parametric survival curve estimators under variable censoring. PreprintGoogle Scholar
  11. 11.
    Földes, A., Rejtő, L.: A LIL type result for the product limit estimator on the whole line. PreprintGoogle Scholar
  12. 12.
    Földes, A., Rejtő, L., Winter, B.B.: Strong consistency properties of nonparametric estimators for randomly censored data. In: Trans. Eighth Prague Conference Information Theory etc. Vol. C, 105–121. Prague: Academia 1979Google Scholar
  13. 13.
    Földes, A., Rejtő, L., Winter, B.B.: Strong consistency properties of nonparametric estimators for randomly censored data. Periodica Math. Hung. 11, 233–250 (1980)Google Scholar
  14. 14.
    Gillespie, M.J., Fisher, L.: Confidence bands for the Kaplan-Meier survival curve estimate. Ann. Statist. 7, 920–924 (1979)Google Scholar
  15. 15.
    Horváth, L.: Two-problems under random censorship. To appear in: Colloquia Math. Soc. Janos Bolyai. Nonparametric Statistical Inference. Budapest, 1980. I. Vincze, Ed., North-HollandGoogle Scholar
  16. 16.
    Kaplan, E.L., Meier, P.: Nonparametric estimation from incomplete observations. J. Amer. Statist. Assoc. 53, 457–481 (1958)Google Scholar
  17. 17.
    Komlós, J., Major, P., Tusnády, G.: An approximation of partial sums of independent r.v.'s and the sample d.f. I. Z. Wahrscheinlichkeitstheorie verw. Gebiete 32, 111–132 (1975)Google Scholar
  18. 18.
    Koziol, J.A., Green, S.B.: A Cramér-von Mises statistic for randomly censored data. Biometrika 63, 465–474 (1976)Google Scholar
  19. 19.
    Meier, P.: Estimation of a distribution function from incomplete observations. In: Perspectives in Probability and Statistics. J. Gani, ed. 67–87. New York: Academic Press 1975Google Scholar
  20. 20.
    Tsiatis, A.: A nonidentifiability aspect of the problem of competing risks. Proc. Nat. Acad. Sci. U.S.A. 72, 20–22 (1975)Google Scholar
  21. 21.
    Tusnády, G.: Investigations of statistical hypotheses (in Hungarian). Candidatus dissertation. Hungarian Academy of Sciences (1978)Google Scholar
  22. 22.
    Winter, B.B., Földes, A., Rejtő, L.: Glivenko-Cantelli theorems for the product limit estimate. Problems of Control and Information Theory 7, 213–225 (1978)Google Scholar
  23. 23.
    Yang, G.L.: Estimation of a biometric function. Ann. Statist. 6, 112–116 (1978)Google Scholar
  24. 24.
    Yang, G.: Life expectancy under random censorship. Stochastic Processes Appl. 6, 33–39 (1977)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Murray D. Burke
    • 1
  • Sándor Csörgő
    • 2
  • Lajos Horváth
    • 3
  1. 1.Department of Mathematics and StatisticsUniversity of CalgaryCalgaryCanada
  2. 2.Bolyai InstituteSzeged UniversityAradi vertanuk tere 1Hungary
  3. 3.Bolyai InstituteSzeged UniversityAradi vertanuk tere 1Hungary

Personalised recommendations